# SDR FDEA201209103347

- Difficulty date: September 10, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5398066520000
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT FR 77, STR 53-56, MISREPAIRED. REPAIRED  IAW SRM 53-10-12, FIG 228, SH3.
